Alert archive / Alabama / River Flood Warnings in 2008

River Flood Warning 4, NWS Birmingham, AL

August 23, 2008Sumter County, Alabama

NWS Birmingham, AL issued this river flood warning at Aug 23, 2008, 10:51 PM CDT for Sumter County, Alabama. It took effect at Aug 26, 2008, 4:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 23, 2008, 10:51 PM CDT (03:51 UTC)
In effect from
Aug 26, 2008, 4:00 PM CDT
Expired
Aug 25, 2008, 10:12 AM CDT
In force
Issued by
NWS Birmingham, AL
Flood severity
Minor

County Sumter County, AL

The radar

The Columbus AFB radar (KGWX), 146 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sucarnoochee River at Livingston (LVNA1). The gauge peaked at 10.39 ft at Aug 26, 2008, 10:00 AM CDT.

actionminormoderate102008/2408/2508/26
Action stage
18 ft
Minor stage
18 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02467500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KBMX 240351
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM, AL 
1051 PM CDT SAT AUG 23 2008

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... 

  SUCARNOOCHEE CREEK AT LIVINGSTON AFFECTING SUMTER COUNTY.

.HEAVY RAINFALL ASSOCIATED WITH TROPICAL STORM FAY HAS FALLEN OVER 
OVER THE TOMBIGBEE/WARRIOR BASIN...AND A FLOOD WARNING IS NOW IN 
EFFECT FOR THE SUCARNOOCHEE CREEK AT LIVINGSTON. 

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN 
AROUND...DONT DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

ALC119-241551-
/O.NEW.KBMX.FL.W.0004.080825T0038Z-000000T0000Z/
/LVNA1.1.ER.080825T0038Z.080826T0600Z.000000T0000Z.NO/
1051 PM CDT SAT AUG 23 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SUCARNOOCHEE CREEK AT LIVINGSTON.
* FROM SUNDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:30 PM SATURDAY THE STAGE WAS 3.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
  TO RISE TO NEAR 23.2 FEET BY EARLY TUESDAY AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOODING OF SOME YARDS IN SOUTHEAST 
  LIVINGSTON OCCURS. 

$$
4 follow-up statements
000 
WGUS84 KBMX 240849
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM, AL
349 AM CDT SUN AUG 24 2008


...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...

.HEAVY RAINFALL ASSOCIATED WITH TROPICAL STORM FAY WILL CONTINUE TO FALL OVER 
OVER THE SUCARNOOCHEE BASIN...AND A FLOOD WARNING REMAINS IN EFFECT FOR THE 
SUCARNOOCHEE RIVER AT LIVINGSTON.  

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN 
AROUND...DONT DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY 10 AM SUNDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

ALC119-242049-
/O.EXT.KBMX.FL.W.0004.080825T1236Z-000000T0000Z/
/LVNA1.1.ER.080825T1236Z.080826T1800Z.000000T0000Z.NO/
349 AM CDT SUN AUG 24 2008

THE FLOOD WARNING CONTINUES FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM MONDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 11:30 PM SATURDAY THE STAGE WAS 3.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING  AND CONTINUE
  TO RISE TO NEAR 23.1 FEET BY EARLY TUESDAY AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOODING OF SOME YARDS IN SOUTHEAST 
  LIVINGSTON OCCURS AS THE SUCARNOOCHEE RIVER RISES ABOVE 22 FEET

$$
000 
WGUS84 KBMX 241423
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM, AL
923 AM CDT SUN AUG 24 2008


...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...

ANOTHER STATEMENT WILL BE ISSUED MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

ALC119-250223-
/O.EXT.KBMX.FL.W.0004.080826T2100Z-080829T1900Z/
/LVNA1.1.ER.080826T2100Z.080828T0000Z.080829T0400Z.NO/
923 AM CDT SUN AUG 24 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM TUESDAY AFTERNOON TO FRIDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  7:30 AM SUNDAY THE STAGE WAS 5.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND CONTINUE
  TO RISE TO NEAR 19.9 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY THURSDAY NIGHT.
* IMPACT...AT 22.0 FEET...FLOODING OF SOME YARDS IN SOUTHEAST 
  LIVINGSTON OCCURS AS THE SUCARNOOCHEE RIVER RISES ABOVE 22 FEET

$$
000 
WGUS84 KBMX 250203
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM, AL
903 PM CDT SUN AUG 24 2008


...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...

.HEAVY RAINFALL ASSOCIATED WITH TROPICAL STORM FAY HAS FALLEN OVER 
OVER THE TOMBIGBEE/WARRIOR BASIN OVER THE WEEKEND...AND A FLOOD 
REMAINS IN EFFECT FOR THE SUCARNOOCHEE CREEK AT LIVINGSTON. 

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN 
AROUND...DONT DROWN.  

ANOTHER STATEMENT WILL BE ISSUED MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

ALC119-251403-
/O.CON.KBMX.FL.W.0004.080826T2100Z-080829T1900Z/
/LVNA1.1.ER.080826T2100Z.080828T0000Z.080829T0400Z.NO/
903 PM CDT SUN AUG 24 2008

THE FLOOD WARNING CONTINUES FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM TUESDAY AFTERNOON TO FRIDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  7:30 PM SUNDAY THE STAGE WAS 5.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND CONTINUE
  TO RISE TO NEAR 19.9 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY THURSDAY NIGHT.
* IMPACT...AT 18.0 FEET...FLOODING OF FARMLANDS AROUND LIVINGSTON 
  OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND

$$

JD/81
000 
WGUS84 KBMX 251512
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM, AL
1012 AM CDT MON AUG 25 2008


...THE FLOOD WARNING IS CANCELLED FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...

.RISES HAVE NOT BEEN AS GREAT AS EARLIER EXPECTED ON THE 
SUCARNOOCHEE RIVER AT LIVINGSTON...AND THE FLOOD WARNING IS 
NO LONGER IN EFFECT.

THIS WILL BE THE LAST STATEMENT ISSUED ON THIS EVENT.

ALC119-251542-
/O.CAN.KBMX.FL.W.0004.000000T0000Z-080829T1900Z/
/LVNA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1012 AM CDT MON AUG 25 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* AT  7:30 AM MONDAY THE STAGE WAS 7.0 FEET. 
* FLOOD STAGE IS 18 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.5 FEET 
  TUESDAY EVENING.
* IMPACT...AT 18 FEET...FLOODING OF FARMLANDS AROUND LIVINGSTON 
  OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Aug 23, 3:27 PM CDT, 7 hours 24 minutes earlier.

Area forecast discussion, Aug 23, 3:27 PM CDT, 7 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
327 PM CDT SAT AUG 23 2008

.DISCUSSION...

RAIN CONTINUES TO MOVE IN FROM THE EAST THIS AFTERNOON AS TROPICAL
STORM FAY MAKES ITS WAY WESTWARD. THE HEAVIER RAIN BANDS ARE NOW
BEGINNING TO MOVE IN ALONG THE SOUTHEAST PORTIONS OF THE FORECAST
AREA. THESE BANDS WILL PRODUCE VERY HEAVY RAIN IN A SHORT AMOUNT
OF TIME. MINOR FLOODING COULD BE A PROBLEM. PLEASE TAKE A LOOK AT
OUR HWO PRODUCT FOR A MORE DETAILED INFORMATION ON THE EXPECTED
THREATS.

THE FORECAST OVER THE NEXT SEVERAL DAYS WILL DEPEND OF COURSE ON
FAYS TRACK. THE LATEST COMPUTER MODELS SHOW THAT FAY WILL
EVENTUALLY BEGIN TO MOVE TO THE NORTHEAST. THE BIG QUESTION MARK
IS WHEN THIS CHANGE IN THE TRACK WILL OCCUR. THE GFS AND ECMWF
HAVE VERY SIMILAR TRACKS AS THEY MOVE THE SYSTEM OUT BY LATE
WEDNESDAY. HOWEVER...THE NAM IS MUCH SLOWER IN MOVING THE SYSTEM
OUT AND THUS IT PREDICTS HEAVIER AMOUNTS FOR THE AREA. FOR
NOW...WILL KEEP THE FORECAST CLOSELY MATCHED WITH HPC QPF GUIDANCE
WHICH WILL BRING BETWEEN 1 TO 11 INCHES THROUGH SUNDAY NIGHT WITH
AN ADDITIONAL 5 INCHES THROUGH TUESDAY. PLEASE STAY TUNED FOR
ADDITIONAL UPDATES AS THIS FORECAST CONDITIONS CAN QUICKLY CHANGE.

THINGS SHOULD HOPEFULLY BEGIN TO GO BACK TO NORMAL TOWARDS THE END
OF NEXT WEEK. ONCE FAY EXITS THE FORECAST AREA...EXPECT
TEMPERATURES TO RETURN BACK TO NORMAL.

10/ARM

&&

.AVIATION...18Z DISCUSSION.

WENT AHEAD AND UPDATED THE DISCUSSION TO SPECIFY THAT THE STRONGER
WINDS WILL BE AROUND THE MGM AND TOI AREA. WINDS WILL GUST NEAR 40
KNOTS THERE. THE REST OF THE SITES WILL RANGE BETWEEN 25 AND 35.
STILL EXPECTING A LOT OF RAIN AND FLUCTUATING CEILINGS. WELL START
OUT WITH MOSTLY MVFR...THEN SWITCH TO IFR WELL AFTER 06Z.

10/ARM

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  80  69  82  71 /  60  80  50  90  60
ANNISTON    73  81  71  82  70 /  60  90  50  90  60
BIRMINGHAM  70  80  71  82  70 /  70  90  50  90  60
TUSCALOOSA  71  80  72  82  70 /  90 100  70  90  60
CALERA      70  80  71  82  70 /  90  90  60  90  60
AUBURN      71  80  72  82  70 / 100  90  50  80  60
MONTGOMERY  72  80  72  83  73 / 100  90  70  90  60
TROY        71  80  71  84  72 / 100  80  70  80  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

WIND ADVISORY IN EFFECT THROUGH 7 AM SUNDAY FOR THE FOLLOWING
COUNTIES...BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-PICKENS-
TUSCALOOSA- JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-
SUMTER-GREENE- HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-
MARENGO-DALLAS- AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-
LEE-RUSSELL-PIKE- BARBOUR.

FLASH FLOOD WATCH IN EFFECT THROUGH 7 PM SUNDAY FOR THE FOLLOWING
COUNTIES...SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS- MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-
MACON-BULLOCK- LEE-RUSSELL-PIKE-BARBOUR.

&&
Hazardous weather outlook, Aug 23, 8:24 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
824 PM CDT SAT AUG 23 2008

ALZ011>015-017>050-241130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
824 PM CDT SAT AUG 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

WIND GUSTS WILL REACH 25 TO 35 MPH FOR AREAS GENERALLY ALONG AND
SOUTH OF INTERSTATE 59 THROUGH TONIGHT. FOR AREAS NEAR AND SOUTH OF
THE U.S. 80 AND INTERSTATE 85 CORRIDOR...WIND GUSTS OF 35 TO 45 MPH
ARE EXPECTED.  AREA MARINE INTERESTS SHOULD EXERCISE EXTREME CAUTION
WHEN VENTURING OUT INTO THE OPEN WATERWAYS. HIGH PROFILE
VEHICLES...ESPECIALLY TRAVELING NORTH TO SOUTH...SHOULD BE
ESPECIALLY ALERT TO THESE CROSS WINDS. DUE TO THE STRESS ON TREES
FROM THE RECENT DROUGHT...TREE LIMBS MAY BE MORE SUSCEPTIBLE TO
BREAKING UNDER THESE CONDITIONS.

RAIN WILL BE VERY HEAVY AT TIMES THROUGH TONIGHT FOR AREAS GENERALLY
SOUTH OF A LINE FROM EUTAW...TO CENTREVILLE...TO LAFAYETTE.
CONVECTIVE BANDS FROM TROPICAL STORM FAY WILL CONTINUE ROTATING
ACROSS THE AREA. BE PREPARED TO TAKE QUICK ACTION IF WARNINGS ARE
ISSUED.

ISOLATED TORNADOES MAY BE POSSIBLE ACROSS A LARGE PART OF CENTRAL
ALABAMA THROUGH TONIGHT.  STAY TUNED FOR FURTHER INFORMATION DURING
THIS PERIOD AS WATCHES OR WARNINGS MAY BECOME NECESSARY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

IN REGARDS TO THE RAINFALL...EXPECT TOTAL RAINFALL AMOUNTS
BY SUNDAY NIGHT TO BE ANYWHERE FROM 3 TO 11 INCHES...WITH LOCALIZED
HIGHER AMOUNTS. THE HEAVIEST RAIN WILL OCCUR ALONG AND SOUTH OF A
LINE FROM LIVINGSTON...TO MONTGOMERY...TO HURTSBORO.

THE POTENTIAL FOR HEAVY RAINFALL EXIST MONDAY AND TUESDAY UNTIL THE
CIRCULATION ASSOCIATED WITH FAY EXITS THE AREA. SOME UNCERTAINTY
DOES EXIST WITH PLACEMENT OF THE HIGHEST RAIN AMOUNTS...BUT AN
ADDITIONAL 5 TO 10 INCHES MAY BE POSSIBLE ALONG THE INTERSTATE 20
CORRIDOR. THIS RAIN FALL WILL TRANSLATE INTO POTENTIAL RIVER
FLOODING BY THE WEDNESDAY THROUGH FRIDAY TIME FRAME.

ISOLATED TORNADOES WILL AGAIN BE POSSIBLE ON SUNDAY ACROSS A LARGE
PART OF CENTRAL ALABAMA...ON THE EAST SIDE OF FAYS PATH.

FOR MORE INFORMATION...CONSULT THE LATEST GUIDANCE AND INFORMATION
FROM THE NATIONAL HURRICANE CENTER CONCERNING THE POSSIBLE EFFECTS
FROM FAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY THROUGH SUNDAY.

03

In the hours before

Local storm report, Aug 23, 7:10 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
710 PM CDT SAT AUG 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TROPICAL STORM   SELMA                   32.42N 87.02W
08/23/2008                   DALLAS             AL   EMERGENCY MNGR

            1 TREE DOWN AND POWER OUTAGES AT BRADFORD CIRCLE

&&

JSIRMON
Local storm report, Aug 23, 7:13 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
713 PM CDT SAT AUG 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TROPICAL STORM   HAYNEVILLE              32.18N 86.58W
08/23/2008                   LOWNDES            AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ACROSS THE SOUTHERN AND CENTRAL
            PORTIONS OF THE COUNTY INCLUDING COLLIRENE AND
            HAYNEVILLE.

&&

JSIRMON
Local storm report, Aug 23, 7:17 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
717 PM CDT SAT AUG 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TROPICAL STORM   3 S PARKMANVILLE        32.34N 85.17W
08/23/2008                   RUSSELL            AL   EMERGENCY MNGR

            TREE ON TRAILER IN SEALE

&&

JSIRMON
Local storm report, Aug 23, 7:19 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
719 PM CDT SAT AUG 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TROPICAL STORM   1 S FORT MITCHELL       32.33N 85.02W
08/23/2008                   RUSSELL            AL   EMERGENCY MNGR

            TREE ON HOME IN OSWICHEE...PEOPLE TRAPPED.

&&

JSIRMON
Local storm report, Aug 23, 7:20 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
720 PM CDT SAT AUG 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TROPICAL STORM   CRAWFORD                32.46N 85.19W
08/23/2008                   RUSSELL            AL   EMERGENCY MNGR

            TREE ON HOME AT HWY 80 AND LYNN ROAD.

&&

JSIRMON
Local storm report, Aug 23, 9:58 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
958 PM CDT SAT AUG 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TROPICAL STORM   2 SSE CUBA              32.41N 88.36W
08/23/2008                   SUMTER             AL   FIRE DEPT/RESCUE

            COUPLE OF TREES DOWN ALONG COUNTY ROAD 10 SOUTH OF
            SUMTER.

&&

JSIRMON

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:51 PM CDTAreal Flood AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more6 hr
Aug 24, 1:09 AM CDTTornado WarningBMXRussell21 min
Aug 24, 1:20 AM CDTTornado WarningBMXLee, Macon, Russell25 min
Aug 24, 1:29 AM CDTTornado WarningBMXLee, Macon, Russell31 min
Aug 24, 1:46 AM CDTTornado WarningBMXLee, Macon, Tallapoosa29 min
Aug 24, 2:25 AM CDTTornado WarningBMXBarbour, Bullock35 min
Aug 24, 3:22 AM CDTTornado WarningBMXChambers, Lee23 min
Aug 24, 3:58 AM CDTTornado WarningBMXRussell17 min
Aug 24, 8:12 AM CDTTornado WarningBMXCoosa, Elmore, Tallapoosa33 min
Aug 24, 8:26 AM CDTTornado WarningBMXCoosa, Elmore, Macon, Tallapoosa34 min
Aug 24, 11:15 AM CDTTornado WarningBMXBullock, Macon30 min
Aug 24, 11:40 AM CDTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more7 hr
Aug 24, 12:11 PM CDTTornado WarningBMXMacon, Tallapoosa34 min
Aug 24, 1:36 PM CDTTornado WarningBMXAutauga, Chilton, Elmore24 min
Aug 24, 1:57 PM CDTTornado WarningBMXAutauga, Chilton, Coosa, Elmore33 min
Aug 24, 2:00 PM CDTTornado WarningBMXElmore30 min
Aug 24, 2:25 PM CDTTornado WarningBMXChilton, Coosa39 min
Aug 24, 2:27 PM CDTTornado WarningBMXCoosa, Elmore33 min
Aug 24, 2:53 PM CDTTornado WarningBMXAutauga, Chilton20 min
Aug 24, 3:13 PM CDTTornado WarningBMXFayette, Tuscaloosa32 min
Aug 24, 3:24 PM CDTFlash Flood WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more43 hr
Aug 24, 4:02 PM CDTTornado WarningBMXFayette, Lamar28 min
Aug 24, 4:58 PM CDTTornado WarningBMXJefferson, Walker32 min
Aug 24, 6:07 PM CDTTornado WarningBMXAutauga23 min
Aug 24, 6:49 PM CDTTornado WarningBMXWinston26 min

Nearby

River Flood Warnings in Alabama, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.